# SDR SWAA2025060266271

- Difficulty date: May 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] REMOVED AND REPLACED AFT CARGO BAY SHIELD FWD OF CARGO DOOR IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV;A.;[02] VERIFIED CORRECTIVE ACTION 1
